MathSciNet Relay Station
MathSciNet bibliographic data
MR2388838 (2009c:35360) 35Q35 (35D05 35L67 76N15)
Danilov, V. G. On singularities of continuity equation solutions. Nonlinear Anal. 68 (2008), no. 6, 1640–1651.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement